# SDR AXSA201708250001

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N197WA
- Make and model: Beech 99A
- Aircraft serial: U130
- Aircraft time: 33,516 hours, 43,652 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1CH25
- Condition: Intermittent
- Location: Nlg
- Part time: 33,516 hours, 43,652 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO NOSE GEAR DOWN INDICATION WHEN EXTENDING LANDING GEAR.  FOUND THE DOWNLOCK SWITCH INTERMITTENT
